Hello doc I've posted a couple of times before about my skin problim since I was fifteen I've had seasanal allergies found out I was allergic to dogs about three years ago I was going threw a very stressfull time four days later my hole body began to itch very bad at times I get sesations like small spiders krawling on my face and arms obveiously this can't be regular allergies symtomes are the same winter or summer I've been forced to take claritin d every day at this point there must be a more serious underlineing problim kidneys,liver,gallblader (gallbladder),thyroid I have had elivated billirubins for five years now so ware should I start this is torcher. Thanks
From the symptoms it indeed sounds like hives. Hives have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications. The treatment of hives consists of antihistaminics, calamine lotion and steroids. So please get the diagnosis confirmed from a dermatologist. Sometimes the treatment of hives may have to be taken for 6 weeks also.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I has a skin problem for more than two months,it starts as a cluster of tiny bumps which then turn red,as they appear like disappearing they form flat patches which become larger and join others.They started on my arm and they have now spread on my belly but the one on the belly start as dru flat patches which become bigger over several days.They are not oozy and also do not itch.I have been to a dermatologist who said that it might be eczema and prescribed betamethason 1mg/g which I have been applying twice a day but I only notice mild changes.Do you have any idea what this could be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.